PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 15 | 2 | 185-193
Tytuł artykułu

Generalized list colourings of graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove: (1) that $ch_P(G) - χ_P(G)$ can be arbitrarily large, where $ch_P(G)$ and $χ_P(G)$ are P-choice and P-chromatic numbers, respectively, (2) the (P,L)-colouring version of Brooks' and Gallai's theorems.
Wydawca
Rocznik
Tom
15
Numer
2
Strony
185-193
Opis fizyczny
Daty
wydano
1995
otrzymano
1995-04-10
Twórcy
  • Institute of Mathematics, Technical University, Podgórna 50, 65-246 Zielona Góra, Poland
  • Institute of Mathematics, Technical University, Podgórna 50, 65-246 Zielona Góra, Poland
autor
  • Department of Geometry and Algebra, P.J. Šafárik University, 041 54 Košice, Slovakia
Bibliografia
  • [1] M. Borowiecki and P. Mihók, Hereditary Properties of Graphs, in: Advances in Graph Theory (Vishwa International Publications, 1991) 41-68.
  • [2] R.L. Brooks, On colouring the nodes of a network, Proc. Cambridge Phil. Soc. 37 (1941) 194-197, doi: 10.1017/S030500410002168X.
  • [3] P. Erdős, A.L. Rubin and H. Taylor, Choosability in graphs, in: Proc. West Coast Conf. on Combin., Graph Theory and Computing, Congressus Numerantium XXVI (1979) 125-157.
  • [4] T. Gallai, Kritiche Graphen I, Publ. Math. Inst. Hung. Acad. Sci. 8 (1963) 373-395.
  • [5] F. Harary, Graph Theory (Addison Wesley, Reading, Mass. 1969).
  • [6] V.G. Vizing, Colouring the vertices of a graph in prescribed colours (in Russian), Diskret. Analiz 29 (1976) 3-10.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1016
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.